# SDR CALA9700973

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 948F4582
- Condition: Inoperative
- Location: Apu
- Part time: 21,597 hours
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

WHILE OPERATING THE APU, WITH THE NR 2 GENERATOR PLACARDED INOPERATIVE, THE APU GENERATOR  DROPPED OFF LINE ENROUTE FROM PDX TO IAH.  THE GENERATOR COULD NOT BE RESTORED.  THE CREW ELECTED TO DIVERT TO DFW DUE TO BAD WEATHER AT IAH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE APU GENERATOR CONTROL UNIT AT FAULT.  THE APU GCU WAS REMOVED AND REPLACED.  OPERATIONAL CHECKS WERE GOOD.
